THE DIRICHLET BOUNDARY VALUE PROBLEM FOR A HYPERBOLIC EQUATION IN THREE-DIMENSIONAL SPACEJournal: Science and world (Vol.1, No. 45)
Publication Date: 2017-05-24
Authors : Shevchenko G.N.;
Page : 19-22
Keywords : hyperbolic equation in three-dimensional space; the Dirichlet boundary value problem;
In this paper the solution of the Dirichlet problem for a hyperbolic equation in three-dimensional space with discontinuous conditional conjugating is given.
Other Latest Articles
Last modified: 2017-06-02 19:16:06